# SDR 98UAL900137

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: AW6VCRG
- Condition: Worn
- Location: Door 2l
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, AGENT COULD NOT FULLY OPEN DOOR 2L.  DOOR ONLY SWINGS TO THREE QUARTERS OF FULL TRAVEL.  *S/D*  REPLACED DOOR 2L ROTARY SNUBBER AND UPPER AND LOWER HINGE LINK BEARINGS, OPS CHECKED NORMAL.
